# SDR DXTA2025052903684

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Aircraft time: 8,228 hours, 5,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEVEL EMER LIGHT IN LAV (BELOW THE SEAT) IS UNSERVICABLE. ALL OTHER LIGHTS WORK NORMALLY CORRECTIVE ACTION: GAINED ACCESS TO AIRCARFT AND TURNED ON EMERGENCY LIGHT. VERFIFIED "EXIT" LIGH IN LAV UNDER SAET WAS NOT ILLUMINATIONG. SHUT DOWN POWER AND REMOVED LAV PANEL. FOUND EXIT LIGHT CONNECTOR DISCONNECTED. RECONNECTED "EXIT" LIGHT CONNECTOR AS REQUIRED AND RE-INSTALLED PANEL. APPLIED EMERGENCY POWER AND VERIFIED ALL LIGHTS OPS CHECK GOOD. NO DEFECTS NOTED. REF CE-680A AMM 33-50-00.
